# SDR HEED9573

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan
- Part number: 230365001101
- Condition: Defective
- Location: Oil Cooler
- Part time: 916 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FAN HAS HIGH FREQ. VIBRATION. ORDER NEW.
